MathSciNet Relay Station
MathSciNet bibliographic data
MR757768 (86g:60117) 60K35 (82A25 82A43)
Durrett, Richard Oriented percolation in two dimensions. Ann. Probab. 12 (1984), no. 4, 999–1040.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement